# SDR REXA2019050200694

- Difficulty date: May 2, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT OPENING LOWER INTERCOSTAL HAS CORROSION SPOTS ON BOTH SIDES, VIEWED WITH THE DOOR OPEN. REMOVED AND REPLACED CORRODED INTERCOSTAL IAW SRM 51-42-06. OPS CHECKS OF PAX DOOR WARNING SYSTEM ACCOMPLISHED ON W/O 1017080 - 20000-0105. S/N 7058709.
